Jump to content

Midodrine Helping Chest Soreness?


Recommended Posts

i tried lowering my lunch and afternoon midrodrine doses from 5mg to 2.5 mg, and I think I just made the connection that it was making my chest hurt. Guess it wasn't getting enough blood to that area on lower dose, or can you have a midodrine withdrawl of sorts?

It is like my sternum is sore and bruised.

I always hear people talk about chest pain on here and I wasn't sure how they feel it.

Link to comment
Share on other sites

i tried lowering my lunch and afternoon midrodrine doses from 5mg to 2.5 mg, and I think I just made the connection that it was making my chest hurt. Guess it wasn't getting enough blood to that area on lower dose, or can you have a midodrine withdrawl of sorts?

It is like my sternum is sore and bruised.

I always hear people talk about chest pain on here and I wasn't sure how they feel it.

any shortness of breath with it?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...